| Model Number |
8140-16-1.7 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 10 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with the same unit, involving the same patient.This is the third of four reports.Refer to 9611594-2020-00145 for the first report.Refer to 9611594-2020-00146 for the second report.Refer to 9611594-2020-00148 for the fourth report.It was reported to the hospital by the patient's family that the overnight feed extension tubing had disconnected from the mic key feeding tube.This event occurred between (b)(6) 2020.The patient was receiving continuous feed at night due to a glycogen storage disease type 1a, and had been hospitalized starting on (b)(6) 2020 due to hypoglycemia and seizure related to that condition.The tube had been placed on (b)(6) 2020.There was no injury to the patient.
Additional Manufacturer Narrative
All information reasonably known as of 27 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.